# SDR 99ZZZX1901

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N685BR
- Make and model: Swrngn SA227AC
- Aircraft serial: AC685
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 5SS10083000A106Y
- Condition: Failed
- Location: Hydraulic System
- Part time: 23,127 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE SENT TO ZERO IN-FLIGHT.  AIRCRAFT RETURNED TO AIRPORT SAFELY.  MAINTENANCE FOUND RESERVOIR EMPTY DUE TO MASSIVE LEAK AT RT FLAP ACTUATOR LINES.  NEW LINES INSTALLED.  RIGHT HYDRAULIC PUMP FAILED TO PRODUCE PRESSURE.  REPLACED PUMP AND FILTER.  OPS CHECK OK.  HOSES FAILED DUE TO AGE.  LOCATED IN AREA IMPOSSIBLE TO INSPECT PROPERLY.  PUMP FAILED DUE TO FLUID STARVATION.
